# SDR SWAA2022031606888

- Difficulty date: September 7, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140DF HAS CORROSION AROUND FASTENER HOLES FWD AND AFT SIDE AND AROUND EDGES / VERIFIED LIMITS ON AFT CARGO FLOOR PANEL 140DF; LENGTH OF DAMAGE 90' MAX ALLOWED 20' FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-00-53-1A-1 FABRICATED NEW PANEL IAW BOEING DWG 453A2610 REVB; PL 453A2610 REV K
